Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 2, Pages 186–193 (Mi al1642)  

This article is cited in 1 scientific paper (total in 1 paper)

A basis of generalized identities of a finite commutative local principal ideal ring

A. A. Nechaev


Full text: PDF file (4838 kB)

Bibliographic databases:
UDC: 519.48
Received: 24.10.1978

Citation: A. A. Nechaev, “A basis of generalized identities of a finite commutative local principal ideal ring”, Algebra Logika, 18:2 (1979), 186–193

Citation in format AMSBIB
\Bibitem{Nec79}
\by A.~A.~Nechaev
\paper A basis of generalized identities of a finite commutative
local principal ideal ring
\jour Algebra Logika
\yr 1979
\vol 18
\issue 2
\pages 186--193
\mathnet{http://mi.mathnet.ru/al1642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=566781}


Linking options:
  • http://mi.mathnet.ru/eng/al1642
  • http://mi.mathnet.ru/eng/al/v18/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Kozlitin, “Periodicheskie svoistva mnogomernogo polinomialnogo generatora nad koltsom Galua. I”, Matem. vopr. kriptogr., 9:3 (2018), 61–98  mathnet  crossref  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022